# SDR TC8A00007

- Difficulty date: June 14, 2000
- Submitted: June 15, 2000
- Operation: Air carrier
- Aircraft: N371PC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 157
- Aircraft time: 36,163 hours, 30,768 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

TEMP HI LIGHT ON GREEN HYDRAULIC SYSTEM.  INSPECTED GREEN SYSTEM CASE AND PRESSURE FILLED DELTA PROTECTORS IAW A300 MM 29-11-00.  NO DEFECTS NOTED.  PERFORMED INTERNAL LEAKAGE INSPECTION IAW A300 MM 29-00-00, NO LEAKAGE NOTED.  CHECKED CONTINUITY OF HEAT SENSOR, CHECKED NORMAL.  GREEN SYS TEMP HI LIGHT OPS CHECK NORMAL.
